MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INSERT, HIRSCH,5MM,33CM.F; HIRSCH INSERT

KARL STORZ SE & CO. KG INSERT, HIRSCH,5MM,33CM.F; HIRSCH INSERT
Model Number 26176DS
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not responded to our attempts to gather further information and has not returned product 26176ds for evaluation.Per the customer, the date code ot01 indicates the product was manufactured 02/2016 and it was shipped to the customer approximately 1 year and 4 months ago.
 
Event or Problem Description
Allegedly, it was reported the bipolar cautery device was being used to cauterize a tube, and it arced and cauterized the round ligament next to it.Per the customer, due to the way it was pointed at the time, it did not touch the bowel and there was no injury to the patient.

Brand Name
INSERT, HIRSCH,5MM,33CM.F
Common Device Name
HIRSCH INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8680418
Report Number9610617-2019-00054
Device Sequence Number2523105
Product Code GEI
UDI-Device Identifier04048551099650
UDI-Public4048551099650
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26176DS
Device Lot NumberOT01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;